# SDR UHLA2014111200773

- Difficulty date: November 12, 2014
- Submitted: November 14, 2014
- Operation: Air carrier
- Aircraft: N655RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000105
- Aircraft time: 26,761 hours, 16,426 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AISLE PATH LIGHTING AT ROW 1-2 ON THE RT SIDE DOES NOT ILLUMINATE.  R & R EMERGENCY LIGHT IAW AMM 33-50-21.  OPS CHECKED GOOD.
